# SDR Q2SA758006

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 99,344 hours, 18,106 cycles
- Engine: Ge CF650E2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A124836
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE FROM KJFK, LEFT UPPER DECK EMERGENCY EXIT SLIDE INADVERTENTLY DEPLOYED. REMOVED SLIDE IN ACCORDANCE WITH AMM 25-68-02.  TRANSFERRED TO DEFERRED MAINTENANCE ITEM NR 18844 PER MEL 25-11, CAT. C.  PLACARD INSTALLED.
